# SDR ASAA2019041548980

- Difficulty date: April 14, 2019
- Submitted: April 15, 2019
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 39,260 hours, 11,846 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Seal
- Part number: B0E23530001SD
- Condition: Out Of Limits
- Location: Apu Air Inlet
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TASK CARD 78349000, FOUND APU AIR INLET SIGMA SEAL DIMENSION OUT OF LIMITS. GROUNDED - YES. REMOVED AND REPLACED SIGMA SEAL REF B737-800 AMM 49-15-11-400-801.
